Ask an expert
Question

24 Feb 2009

when will it wear off????
hi, i' ve been on the nuristerate for 3yrs and last yr april i stoped and took the tryphasils thinking that it will regulate my period, as soon as i stoped taking them (june) my period have been very eraguler i have been spotting and then i stopped completly and now have been going for 3 weeks a month i only hv 1 week free..
i have been to see the doctor and she says that the only way to regulate my period is to take more contraceptive pills which i dont want to cause i feel that it will prolong me getting pregnant.. my question is how long will it take for these contraceptives to wear off, i' m sick of it and i want a baby.. i cant even enjoy sex any more cause the robot is forever red..
Answer 348 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

The pill is out of your system within 3 months. Your irregular bleeding is not related to the Pill. It could still be the effect of the injection, but I would suggest that you see a gynaecologist to measure your womb lining and then decide what needs to be done.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.